Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2615 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790   OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5911   OA
Evolving inversions
R. Faria, K. Johannesson, R.K. Butlin, A.M. Westram, Trends in Ecology and Evolution 34 (2019) 239–248.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 5947   OA
A simple and practical concurrent non-blocking unbounded graph with linearizable reachability queries
B. Chatterjee, S. Peri, M. Sa, N. Singhal, in:, ACM International Conference Proceeding Series, ACM, 2019, pp. 168–177.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed